U.S. doctors online nowAsk doctors free
Bakersfield, California
A 33-year-old female asked:

2nights ago i took 48mg of dilaudid&3mg of lorazapam within 45 minutes.i had detoxed off all drugs for over a week.was that a dangerous amount?

2 doctor answers7 doctors weighed in
Dr. David Roberts
Neurology 36 years experience
Probably: The real question is, why are you taking the Dilaudid and lorazepam? Every body has different ability to digest drugs, and a week of detox isn't likely to change that a great deal. However, if you must take opiates, then drug holidays can rejuvenate their effectiveness. On the other hand, stopping lorazepam, after taking it regularly can be very dangerous and even cause seizures.
Dr. Brian Le
Dr. Brian Le answered
Pain Management 17 years experience
Go to ER: I'm not sure why you take dilaudid. In any situation, taking 48mg Dilaudid is extremely dangerous, especially when you mix it with lorazepam. Please go to your doctor or drug rehab center immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 38-year-old member asked:
2 doctor answers3 doctors weighed in
A 43-year-old member asked:
2 doctor answers7 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.